# SDR SWI2025F00089

- Difficulty date: November 27, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ON TOP SURFACE HAVE CORROSION AT LBL9 BTW FS645 TO FS677 (MX 29228065)     (C-CHECK RO 1/29/2025)    --REPAIRED  FLOOR BEAM SECTION AT LBL 9.0 BETWEEN F/S 639.00 TO F/S 686.00 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND REF REO 670-53-31-983 REV -- DATED 2024-12-04--COMPLIDE WITH SKY CARD 51-900-1002-SKY
